MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLA360400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rupture (2208)
Date of Event 04/02/2024
Type of Reportable Event Death
Event or Problem Description
On (b)(6) 2015, this patient underwent treatment of abdominal aortic aneurysm rupture with gore® excluder® aaa endoprostheses (rlt351414/11417444).On an unknown date, a proximal type i endoleak was discovered.On (b)(6) 2017, the patient underwent a planned reintervention and two gore® excluder® aaa aortic extender components (pla360400/13671846, pla360400 / (b)(6) were implanted proximally to extend coverage.It is unknown if the endoleak was resolved.The patient tolerated the procedure and was discharged on (b)(6) 2017.On (b)(6) 2019, follow-up ultrasound determined the maximum diameter of the aneurysm measured 78.2mm.On (b)(6) 2024, follow-up computed tomography angiography (cta) reports a proximal type i endoleak not related to the device or procedure.The maximum diameter of the aneurysm measured 147.0mm, the patient was scheduled for a procedure at a future date however it was cancelled by the patient who expressed no additional procedures were wanted.On (b)(6) 2024, the patient presented to emergency room (er) with a ruptured aneurysm and the family opted for comfort care only.The patient expired in the er.
 
Additional Manufacturer Narrative
The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pla360400/(b)(6) udi (b)(4).
 
Additional Manufacturer Narrative
H1: corrected reportability determination.

Brand Name
GORE® EXCLUDER®AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21739696
Report Number2953161-2025-01235
Device Sequence Number21016385
Product Code MIH
UDI-Device Identifier00733132618439
UDI-Public(01)00733132618439(17)200109
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2020
Device Catalogue NumberPLA360400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/01/2025
04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age88 YR
Patient SexFemale
Patient Weight77 KG
Patient RaceWhite